# SDR 2010FA0000575

- Difficulty date: June 16, 2010
- Submitted: June 16, 2010
- Operation: General aviation
- Aircraft: N582XT
- Make and model: Airbau XTC582
- Aircraft serial: XT5820072
- Aircraft time: 12 hours
- Engine: Rotax ROTAX582UL
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Cap
- Condition: Cracked
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL INJECTION CAP CONTINUES TO CRACK AND LEAK OIL, MFG STATES THAT WE ARE PUTTING TO MUCH FORCE ON THE CAP WHILE INSTALLING. WE HAVE RUN ARE OWN TEST AND VERFIED THAT WE ARE NOT. IF WE INSTALL THE CAP WHERE MFG WOULD LIKE US TO, THEN IT WILL VIBRATE LOOSE IN FLIGHT. WHEN THE CAP CRACKS, IT DOES LEAK OIL. THE TANK SITS ABOVE THE EXHAUST MANIFOLD.   THIS PROBLEM WILL CAUSE A FIRE ONE OF THESE DAYS ON THESE TYPES OF ACFT.
